# SDR CA101218001

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048018
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED DURING LT ENGINE START THE ENGINE HUNG ONCE AT 40% N1. SECOND START WAS SUCCESSFUL BUT THE GENERATOR WOULD NO COME ON LINE WHEN ENGINE STABILIZED AT 60 %. STARTER/GENERATOR WAS REMOVED AND REPLACED WITH OUT FURTHER INCODENT.
